# SDR 9621539756

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rrs 164 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND  A CRACK IN THE RIGHT WING REAR SPAR LOWER CAP AT XRS 164.  REPAIRED CAP (P/N 5911301) PER EA 97-110758.
